Volume 9, Issue 5
A Convex-Splitting Scheme for a Diffuse Interface Model with Peng-Robinson Equation of State

Qiujin Peng


Adv. Appl. Math. Mech., 9 (2017), pp. 1162-1188.

Preview Full PDF BiBTex 3 282
  • Abstract

We present a convex-splitting scheme for the fourth order parabolic equation derived from a diffuse interface model with Peng-Robinson equation of state for pure substance. The semi-implicit scheme is proven to be uniquely solvable, mass conservative, unconditionally energy stable and L ∞ convergent with the order of O(∆t+ h 2 ). The numerical results verify the effectiveness of the proposed algorithm and also show good agreement of the numerical solution with laboratory experimental results.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by